# SDR RAIA0003018

- Difficulty date: March 27, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 18,420 hours, 20,502 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Altimeter
- Part number: 4016341906
- Condition: Failed
- Location: Cockpit
- Part time: 18,420 hours, 20,502 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7108 - CREW REPORTED LEFT AIR DATA COMPUTER FAILED.  MAINTENANCE INSPECTED AND REPLACED LEFT ALTIMETER.
